# SDR SWIA202156581

- Difficulty date: February 11, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N963SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7865
- Aircraft time: 42,880 hours, 36,542 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT RAIL BEAM CAP FS409+4 TO 409+18 LBL9. HAS CORROSION.   (C-CHECK) RO 3/2/2021   INSTALLED THE NEW SEAT RAIL BEAM CAP AT APPROX. FS409+6 TO 409+118, LBL9 IAW MHIRJ REO 601R-53-31-1178 REV. -- DATED. 2021-02-16, CRJ200 SRM 51-42-21 AND SRM 51-42-34.  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
